# SDR ASAA0540029

- Difficulty date: January 13, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 69366792
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO BAY FWD CTR DOOR STOP FITTING HAS MECHANICAL DAMAGE.  REPLACED IAW SOPM. (K)
